# SDR VNAA2018102211101

- Difficulty date: October 22, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 35,062 hours, 34,927 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT THE FIRST OFFICER WINDSHIELD CRACKED. THE CREW FOLLOWED THE QUICK REFERENCE HANDBOOK AND DIVERTED AND LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE REMOVED AND REPLACED THE WINDSHIELD.
